3 doctors weighed in:

Is it normal to have stomach pain while taking tegretol for pain control?

3 doctors weighed in
Dr. Michael Gofeld
Pain Management
1 doctor agrees

In brief: It isn't

Common side effects of tegretol include nausea and vomiting.
Stomach ache may be a sign of more serious condition - pancreatitis.

In brief: It isn't

Common side effects of tegretol include nausea and vomiting.
Stomach ache may be a sign of more serious condition - pancreatitis.
Dr. Michael Gofeld
Dr. Michael Gofeld
Thank
Dr. Ron Jones
Family Medicine

In brief: No direct answer

You would not know if the tegretol was or was not the cause of your stomach pain.
See your primary care physician if you are having symptoms of stomach pain whether or not you are on tegretol.

In brief: No direct answer

You would not know if the tegretol was or was not the cause of your stomach pain.
See your primary care physician if you are having symptoms of stomach pain whether or not you are on tegretol.
Dr. Ron Jones
Dr. Ron Jones
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors